# SDR AALA202207266953

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737
- Aircraft serial: 33222
- Aircraft time: 31,492 hours, 13,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AFT MISSING. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT AFT SIDE OF L2 DOOR PER AMM 33-51-01.
